# SDR R61A201309250922

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 10,494 hours, 10,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR SEAL WAS SQUEALING.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX INSPECTED THE EMERGENCY EXIT DOOR AND SEAL IAW AMM.  NO DEFECTS WERE NOTED AND ACFT IS GOOD FOR SERVICE.
